Pacific Journal of Mathematics

Some topological properties of piercing points.

D. R. McMillan, Jr.

Article information

Source
Pacific J. Math., Volume 22, Number 2 (1967), 313-322.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992202

Mathematical Reviews number (MathSciNet)
MR0216486

Zentralblatt MATH identifier
0156.44102

Subjects
Primary: 54.78

Citation

McMillan, D. R. Some topological properties of piercing points. Pacific J. Math. 22 (1967), no. 2, 313--322. https://projecteuclid.org/euclid.pjm/1102992202


Export citation

References

  • [1] R. H.Bing, A surface is tame if its complement is 1-ULC, Trans. Amer. Math. Soc. 101(1961), 294-305.
  • [2] R. H.Bing, Each disk in E*contains a tame arc, Amer. J.Math. 84 (1962), 583-590.
  • [3] R. H.Bing, Pushing a 2-sphere into its complement, Michigan Math. J. 11 (1964), 33-45.
  • [4] R. H.Bing, Improving theintersections of lines andsurfaces, Michigan Math. J.14 (1967), 155-159.
  • [5] S. Elenberg and R. L. Wilder, Uniform local connectedness and contractibility, Amer. J. Math. 64 (1942), 613-622.
  • [6] D.S. Gillman, Side approximation,missing an arc, Amer. J. Math. 85 (1963), 459-476.
  • [7] John Hempel, Free surfaces in Sz (to appear).
  • [8] N. Hosay, The sum of a real cube and a crumpled cube is Ss (corrected title), Abstract 607-17, Notices Amer. Math. Soc. 10 (1963), 666.
  • [9] L. L. Lininger, Some results on crumpled cubes, Trans. Amer. Math. Soc. 118 (1965), 534-549.
  • [10] Joseph Martin, Thesum of two crumpled cubes, Michigan Math. J. 13 (1966), 147-151.
  • [11] D.R. McMillan, Jr., Local properties of the embedding of a graph in a Z-manifld, Canad. J. Math. 18 (1966), 517-528.
  • [12] D.R. McMillan, A criterion for cellularity in a manifold, II,Trans. Amer. Math.Soc. 126 (1967), 217-224.